# SDR 2019F00062

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 9,133 hours, 6,137 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 69522551
- Condition: Eroded
- Location: Zone 400
- Part time: 9,133 hours, 6,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER COWLING DAMAGE (EROSION) ENGINEERING LETTER # DQ14437M1
